MathSciNet Relay Station
MathSciNet bibliographic data
MR852361 26D10 (49A21 49A29)
Friedman, Avner; McLeod, Bryce Strict inequalities for integrals of decreasingly rearranged functions. Proc. Roy. Soc. Edinburgh Sect. A 102 (1986), no. 3-4, 277–289.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement